# SDR USAA2010012590174

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 30,609 hours, 11,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3489
- Condition: Low Pressure
- Location: L1 Door
- Part time: 30,609 hours, 11,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EES - L-1 DOOR ASSIST BOTTLE REQUIRES SERVICE.  MAINTENANCE SERVICED L-1 DOOR ASSIST BOTTLE.
